Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 115, NWS Sioux Falls, SD

June 13, 2011Davison County, Hanson County, Sanborn County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 13, 2011, 3:06 PM CDT for Davison County, Hanson County, Sanborn County, South Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 3:06 PM CDT (20:06 UTC)
Expired
Jun 13, 2011, 3:45 PM CDT
In force
39 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
58.0 mph

Counties Davison County, SD, Hanson County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 108 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:10 PM CDTHAIL 12 Nne Loomis, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS53 KFSD 132006
SVRFSD
SDC035-061-111-132045-
/O.NEW.KFSD.SV.W.0115.110613T2006Z-110613T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
306 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA...
  NORTHWESTERN HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
  SOUTHEASTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 345 PM CDT

* AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
  HAIL.  THIS STORM WAS LOCATED NEAR LOOMIS...OR 6 MILES WEST OF
  MITCHELL...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOOMIS AROUND 315 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4398 9793 4379 9781 4371 9818 4379 9828
TIME...MOT...LOC 2006Z 243DEG 19KT 4376 9814
WIND...HAIL <58MPH 1.50IN

$$

HANKO
3 follow-up statements
315 
WWUS53 KFSD 132023
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
323 PM CDT MON JUN 13 2011

SDC035-061-111-132045-
/O.CON.KFSD.SV.W.0115.000000T0000Z-110613T2045Z/
SANBORN SD-HANSON SD-DAVISON SD-
323 PM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAVISON...NORTHWESTERN HANSON AND SOUTHEASTERN SANBORN COUNTIES UNTIL
345 PM CDT...

AT 323 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR LOOMIS...OR NORTHERN MITCHELL...MOVING 
NORTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN DAVISON...NORTHWESTERN HANSON AND SOUTHEASTERN SANBORN
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4375 9809 4383 9817 4398 9793 4379 9781
TIME...MOT...LOC 2023Z 243DEG 19KT 4380 9801
WIND...HAIL <58MPH 1.50IN

$$

HANKO
921 
WWUS53 KFSD 132029
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
329 PM CDT MON JUN 13 2011

SDC035-061-111-132045-
/O.CON.KFSD.SV.W.0115.000000T0000Z-110613T2045Z/
SANBORN SD-HANSON SD-DAVISON SD-
329 PM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAVISON...NORTHWESTERN HANSON AND SOUTHEASTERN SANBORN COUNTIES UNTIL
345 PM CDT...

AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES NORTH OF MITCHELL...MOVING NORTHEAST AT 20
MPH.

IN ADDITION...AT 310 PM QUARTER SIZED HAIL WAS REPORTED 2 MILES 
NORTH NORTHEAST OF LOOMIS WITH THIS STORM.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN DAVISON...NORTHWESTERN HANSON AND SOUTHEASTERN SANBORN
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4375 9809 4383 9817 4398 9793 4379 9781
TIME...MOT...LOC 2028Z 243DEG 19KT 4381 9798
WIND...HAIL <58MPH 1.50IN

$$

HANKO
403 
WWUS53 KFSD 132044
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
344 PM CDT MON JUN 13 2011

SDC035-061-111-132054-
/O.EXP.KFSD.SV.W.0115.000000T0000Z-110613T2045Z/
SANBORN SD-HANSON SD-DAVISON SD-
344 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVISON...
NORTHWESTERN HANSON AND SOUTHEASTERN SANBORN COUNTIES WILL EXPIRE AT
345 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4375 9809 4383 9817 4398 9793 4379 9781
TIME...MOT...LOC 2044Z 243DEG 19KT 4385 9788

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:00 PM CDT, 6 minutes earlier.

Area forecast discussion, Jun 13, 3:00 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 PM CDT MON JUN 13 2011

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WORKING ON AN ENVIRONMENT
MARGINALLY SUPPORTIVE OF SEVERE WEATHER. WILL WATCH FOR FURTHER
DEVELOPMENT ON THE SOUTHWEST FLANK OF CURRENT CLUSTER OF STORMS
THROUGH THE EVENING WITH ENHANCED CONVERGENCE POSSIBLE IN THE LOW
LEVELS PER THE NEBRASKA SURFACE OBSERVATIONS AND THE NELIGH
PROFILER. CAPE AND SHEAR CONTINUE TO BE VERY MARGINAL SO EXPECTING
MAINLY ISOLATED SEVERE AND SPOTTY LOCATIONS WITH HEAVY RAINFALL.
BECAUSE OF CLOUDS AND WIND EXPECT MILD LOWS...MAINLY FROM THE UPPER
50S TO MID 60S. ALL INDICATIONS ARE THAT FAIRLY WIDESPREAD STRATUS
WILL DEVELOP AS WELL SO LOOKING GLOOMY LATE TONIGHT INTO TUESDAY.

EXPECT MOST OF THE CONVECTION TO BE EAST OF THE AREA ON TUESDAY
MORNING WITH NEW DEVELOPMENT POSSIBLE BY LATE MORNING IN CENTRAL
SOUTH DAKOTA. HAVE SLOWED THE DIURNAL RISE IN TEMPERATURES WITH THE
STRATUS IN PLACE AND ALSO LOWERED HIGHS A COUPLE OF DEGREES. THIS
SHOULD PLACE AREAS ALONG AND EAST OF THE INTERSTATE 29 CORRIDOR IN
THE 65 TO 70 DEGREE RANGE WITH LOWER TO POSSIBLY MID 70S WEST.
DECENT WAVE SPREADS ACROSS THE AREA TUESDAY AFTERNOON AND EARLY
TUESDAY NIGHT SO EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP.
MODELS CONTINUE TO TREND DOWNWARD WITH INSTABILITY AND WITH EXPECTED
STRATUS NOT ANTICIPATING A WIDESPREAD SEVERE THREAT. THIS LIKELY TO
DECREASE THE THREAT FOR MORE WIDESPREAD HEAVY RAINFALL AND MAKE THE
THREAT MUCH MORE ISOLATED.

WEDNESDAY INTO THURSDAY LOOKING MUCH QUIETER WITH NORTHWEST FLOW AT
THE SURFACE ON WEDNESDAY BRINGING DRIER AIR AND THURSDAY SEEING
WINDS DECREASE...TURN NORTH THEN GO PRETTY LIGHT IN THE EVENING.
HIGHS BOTH DAYS MAINLY FROM THE MID 70S TO LOWER 80S WITH MORNING
LOWS MAINLY IN THE 50S.

IN THE LATTER PERIODS(FRI/MON)...THE MAIN FOCUS DURING THIS TIME
FRAME WILL BE A RIDGE OF HIGH PRESSURE DEVELOPING ACROSS THE MIDWEST
WITH A TROUGH OF LOW PRESSURE DEEPENING OVER THE WESTERN UNITED
STATES. THIS SHOULD LEAVE THE AREA IN RELATIVELY FAST SOUTHWEST FLOW
ALOFT WHICH WILL LIKELY CONTINUE THE SOMEWHAT BUSY PERIOD OF
WEATHER. THE MAIN PROBLEM FOR CONVECTIVE DEVELOPMENT WILL BE A
STRONG CAP WITH THE MODELS SUGGESTING ABOUT +13 TO +15 C AT 700MB SO
THAT WILL ALSO BE SOMETHING TO WATCH TRENDS ON. AND WITH A LIKELY
INCREASE IN TEMPERATURES AND LOW LEVEL MOISTURE...THE THREAT FOR
SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL ALSO BE ON THE
INCREASE. BY THE END OF THE PERIOD THE MODELS ARE IN FAIRLY DECENT
AGREEMENT IN LIFTING THE MAIN WEST COAST TROUGH ONTO THE NORTHERN
AND WESTERN PLAINS WHICH COULD BRING A VERY INTERESTING SET UP FOR
SEVERE WEATHER POTENTIAL ON MONDAY. TOO EARLY TO NAIL DOWN ANY
TIMING RIGHT NOW BUT NEEDLESS TO SAY NEXT WEEKEND INTO EARLY NEXT
WEEK WILL BE A PERIOD TO KEEP AN EYE ON. /08

&&

.AVIATION...
CONVECTION WILL CONTINUE ALONG AND WEST OF THE JAMES RIVER MUCH OF
THE AFTERNOON. IT WILL BE DISORGANIZED AND IS GENERALLY EXPECTED TO
WEAKEN AS IT MOVES EAST ALTHOUGH AN ISOLATED CELL COULD REACH I29.
MORE ORGANIZED CONVECTION LIKELY TO DEVELOP ALONG THE BOUNDARY WEST
OF THE MISSOURI AND THESE SHOULD SLOWLY MOVE EAST THROUGH THE
EVENING. WHERE CU FORM DURING THE EARLY AFTERNOON...WILL SEE CIGS
FROM 3000 TO 4000 FT. VSBYS EXPECTED TO BE VFR EXCEPT IN STRONGEST
CELLS.

OVERNIGHT...WITH LACK OF MIXING AGAIN TODAY...EXPECT THAT STRATUS
WIL FORM OVER MUCH OF THE AREA PRODUCING WIDESPREAD CIGS BELOW 2000
FT AND AREAS OF LIGHT FOG. THE STRATUS IS EXPECTED TO BE AROUND
THROUGH MUCH OF TUESDAY MORNING. /SCHUMACHER

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.

&&
Hazardous weather outlook, Jun 13, 11:49 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1149 AM CDT MON JUN 13 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1149 AM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE
AFTERNOON...PRIMARILY ALONG AND WEST OF THE JAMES RIVER. DURING
THE EVENING...A FEW OF THESE STORMS MAY MOVE EAST TOWARD
INTERSTATE 29 AND INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA.
STORM WEST OF INTERSTATE 29 MAY PRODUCE UP TO QUARTER SIZE HAIL
THROUGH 8 PM. AFTER 8 PM...STORMS ARE NOT EXPECTED TO BE SEVERE.

FLOODING...
RECORD HIGH RELEASES ARE OCCURRING FROM THE MISSOURI RIVER
RESERVOIRS AND WILL CONTINUE INTO MID SUMMER. HIGH WATER LEVELS
WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX
CITY.

THE LITTLE SIOUX RIVER NEAR LINN GROVE WILL REMAIN NEAR FLOOD
STAGE THROUGH THE WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS THE AREA
ON TUESDAY AFTERNOON INTO EARLY ON WEDNESDAY. THUNDERSTORMS ARE
GENERALLY NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH 8 PM WEST OF
INTERSTATE 29.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 13, 12:45 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1245 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HAIL             MITCHELL                43.73N 98.03W
06/13/2011  M0.50 INCH       DAVISON            SD   TRAINED SPOTTER

&&

MDB
Local storm report, Jun 13, 1:49 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
149 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             3 ESE PLANKINTON        43.70N 98.44W
06/13/2011  E0.75 INCH       AURORA             SD   PUBLIC

0145 PM     HAIL             2 E PLANKINTON          43.72N 98.43W
06/13/2011  E1.25 INCH       AURORA             SD   PUBLIC

&&

WILLIAMS
Local storm report, Jun 13, 2:11 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
211 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             2 E PLANKINTON          43.72N 98.43W
06/13/2011  E1.25 INCH       AURORA             SD   PUBLIC

            HALF DOLLAR SIZE HAIL CONTINUED FOR 10 MINUTES AFTER
            EARLIER REPORT.

&&

WILLIAMS
Local storm report, Jun 13, 2:28 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
228 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             2 W MOUNT VERNON        43.71N 98.31W
06/13/2011  E1.75 INCH       DAVISON            SD   PUBLIC

&&

WILLIAMS
Local storm report, Jun 13, 2:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
232 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             4 WNW MOUNT VERNON      43.73N 98.33W
06/13/2011  E1.50 INCH       DAVISON            SD   PUBLIC

            WALNUT SIZE HAIL HAS ACCUMULATED 3 INCHES.

&&

WILLIAMS
Local storm report, Jun 13, 2:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             MITCHELL                43.73N 98.03W
06/13/2011  E0.75 INCH       DAVISON            SD   BROADCAST MEDIA

&&

MDB

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:19 PM CDTFlash Flood WarningFSDAurora101 min
Jun 13, 1:21 PM CDTSevere Thunderstorm WarningFSDAurora24 min
Jun 13, 1:44 PM CDTSevere Thunderstorm WarningFSDAurora, Davison31 min
Jun 13, 2:11 PM CDTSevere Thunderstorm WarningFSDAurora, Davison34 min
Jun 13, 5:32 PM CDTFlash Flood WarningFSDDavison, Hanson, Miner, Sanborn4 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.